Header menu link for other important links
T-Normed Fuzzy TM-Subalgebra of TM-Algebras
Published in Atlantis Press
Volume: 12
Issue: 2
Pages: 706 - 712
The concept of T-normed fuzzy TM-subalgebras is introduced by applying the notion of t-norm to fuzzy TM-algebra and its properties are investigated. The ideas based on minimum t-norm are generalized to all widely accepted t-norms in a fuzzy TMsubalgebra.The characteristics of an idempotent T-normed fuzzy TM-subalgebra are studied. The properties of image and the inverse image of a T-normed fuzzy TM-subalgebra under homomorphism is discussed. The T-direct product and T-product of T-normed fuzzy TM-subalgebras are also considered. © 2019 The Authors.
About the journal
JournalInternational Journal of Computational Intelligence Systems
PublisherAtlantis Press
Open AccessNo